# SDR 2001UALA01443

- Difficulty date: July 22, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Aircraft time: 60,743 hours, 35,331 cycles
- Engine: Pwa JT8D15
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734748
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT SPOILER LEFT WING NR 3 DELAMINATED NEAR TRAILING EDGE. FLT SPOILER LEFT WING NR 3 DELAMINATED NEAR TRAILING EDGE.  SPOILER PANEL WAS CHECKED FOR CRACKS OR SCRATCHES AND NONE WERE NOTED.  AN INTERIM REPAIR WAS ACCOMPLISHED WITH THE REQUIREMENT THAT THE SPOILER BE PERMANENTLY REPAIRED OR REPLACED WITHIN 45 FLIGHT HOURS.
